Follow
Geno Nikolov
Geno Nikolov
Професор по математика, СУ "Св. Климент Охридски"
Verified email at fmi.uni-sofia.bg - Homepage
Title
Cited by
Cited by
Year
Sharp bounds for the extreme zeros of classical orthogonal polynomials
DK Dimitrov, GP Nikolov
Journal of Approximation Theory 162 (10), 1793-1804, 2010
432010
On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions
D Hunter, G Nikolov
Mathematics of computation 69 (229), 269-282, 2000
382000
Inequalities for ultraspherical polynomials. Proof of a conjecture of I. Raşa
G Nikolov
Journal of Mathematical Analysis and Applications 418 (2), 852-860, 2014
282014
Duffin and Schaeffer type inequality for ultraspherical polynomials
B Bojanov, G Nikolov
journal of approximation theory 84 (2), 129-138, 1996
231996
On certain definite quadrature formulae
G Nikolov
Journal of computational and applied mathematics 75 (2), 329-343, 1996
211996
On the Markov inequality in the L2-norm with the Gegenbauer weight
D Aleksov, G Nikolov, A Shadrin
Journal of Approximation Theory 208, 9-20, 2016
142016
Bivariate polynomials of least deviation from zero
BD Bojanov, W Haußmann, GP Nikolov
Canadian Journal of Mathematics 53 (3), 489-505, 2001
142001
Inequalities of Duffin--Schaeffer Type
G Nikolov
SIAM journal on mathematical analysis 33 (3), 686-698, 2001
142001
Gaussian quadrature of Chebyshev polynomials
DB Hunter, G Nikolov
Journal of computational and applied mathematics 94 (2), 123-131, 1998
141998
Inequalities of Duffin-Schaeffer type, II
G Nikolov
East journal on approximations 11 (2), 147-168, 2005
132005
Markov L2 inequality with the Gegenbauer weight
D Aleksov, G Nikolov
Journal of Approximation Theory 225, 224-241, 2018
112018
On the L 2 Markov Inequality with Laguerre Weight
G Nikolov, A Shadrin
Progress in Approximation Theory and Applicable Complex Analysis: In Memory …, 2017
112017
Markov-type inequalities in the L2-norms induced by the Tchebycheff weights
G Nikolov
Arch. Inequal. Appl 1 (3-4), 361-375, 2003
112003
Error Bounds for Gauss Type Quadrature Formulas Related to Spaces of Splines with Equidistant Knots
P Kohler, G Nikolov
Journal of Approximation Theory 81 (3), 368-388, 1995
111995
Comparison of Birkhoff type quadrature formulae
B Bojanov, G Nikolov
mathematics of computation 54 (190), 627-648, 1990
111990
Best One-Sided L^ 1-Approximation by Blending Functions
BD Bojanov, DP Dryanov, W Haußmann, GP Nikolov
Mathematical Research 107, 85-106, 1999
101999
On certain Duffin and Schaeffer type inequalities
G Nikolov
Journal of approximation theory 93 (1), 157-176, 1998
101998
On the inequality of I. Schur
L Milev, G Nikolov
Journal of Mathematical Analysis and Applications 216 (2), 421-437, 1997
101997
Error bounds for optimal definite quadrature formulae
P Kohler, G Nikolov
Journal of Approximation Theory 81 (3), 397-405, 1995
101995
An extension of an inequality of Duffin and Schaeffer
G Nikolov
Constructive approximation 21, 181-191, 2005
92005
The system can't perform the operation now. Try again later.
Articles 1–20